RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 97–106 (Mi de9861)  

This article is cited in 14 scientific papers (total in 14 papers)

Ordinary Differential Equations

On the global controllability of a complete set of Lyapunov invariants of two-dimensional linear systems

E. K. Makarova, S. N. Popovab

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Mathematics and Computer Science Institute, Udmurt State University, Izhevsk

Full text: PDF file (1813 kB)

English version:
Differential Equations, 1999, 35:1, 97–107

Bibliographic databases:
UDC: 517.977+517.926
Received: 05.01.1998

Citation: E. K. Makarov, S. N. Popova, “On the global controllability of a complete set of Lyapunov invariants of two-dimensional linear systems”, Differ. Uravn., 35:1 (1999), 97–106; Differ. Equ., 35:1 (1999), 97–107

Citation in format AMSBIB
\Bibitem{MakPop99}
\by E.~K.~Makarov, S.~N.~Popova
\paper On the global controllability of a complete set of Lyapunov invariants of two-dimensional linear systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 97--106
\mathnet{http://mi.mathnet.ru/de9861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723209}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 97--107


Linking options:
  • http://mi.mathnet.ru/eng/de9861
  • http://mi.mathnet.ru/eng/de/v35/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zaitsev, “O globalnoi lyapunovskoi privodimosti dvumernykh lineinykh statsionarnykh upravlyaemykh sistem”, Izv. IMI UdGU, 2002, no. 2(25), 47–50  mathnet
    2. S. N. Popova, “O globalnoi upravlyaemosti polnoi sovokupnosti lyapunovskikh invariantov periodicheskikh sistem”, Izv. IMI UdGU, 2002, no. 2(25), 79–80  mathnet
    3. V. A. Zaitsev, E. K. Makarov, S. N. Popova, E. L. Tonkov, “Zadachi upravleniya invariantami A. M. Lyapunova”, Izv. IMI UdGU, 2006, no. 3(37), 43–48  mathnet
    4. A. A. Kozlov, “Ob upravlenii polnoi sovokupnostyu lyapunovskikh invariantov lineinykh sistem v nevyrozhdennom sluchae”, Tr. In-ta matem., 15:2 (2007), 33–37  mathnet
    5. A. A. Kozlov, “Globalnoe upravlenie asimptoticheskimi invariantami lineinykh sistem malykh razmernostei”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 2, 54–56  mathnet
    6. S. N. Popova, “Upravlenie asimptoticheskimi invariantami sistem s pochti periodicheskimi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 2, 117–118  mathnet
    7. S. N. Popova, “O dostatochnykh usloviyakh globalnoi dostizhimosti lineinykh upravlyaemykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 1, 73–80  mathnet
    8. V. A. Zaitsev, “Kriterii ravnomernoi polnoi upravlyaemosti lineinoi sistemy”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 157–179  mathnet  elib
    9. V. A. Zaitsev, “Ravnomernaya polnaya upravlyaemost i globalnoe upravlenie asimptoticheskimi invariantami lineinoi sistemy v forme Khessenberga”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 318–337  mathnet  elib
    10. A. A. Kozlov, “O dostatochnom uslovii globalnoi skalyarizuemosti lineinykh upravlyaemykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 221–230  mathnet  crossref  mathscinet  elib
    11. A. A. Kozlov, I. V. Ints, “O ravnomernoi globalnoi dostizhimosti dvumernykh lineinykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 178–192  mathnet  crossref  elib
    12. E. K. Makarov, S. N. Popova, “Ob opredelenii ravnomernoi polnoi upravlyaemosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 326–343  mathnet  crossref  elib
    13. A. A. Kozlov, A. D. Burak, “Ob upravlenii otdelnymi asimptoticheskimi invariantami dvumernykh lineinykh upravlyaemykh sistem s nablyudatelem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:4 (2018), 445–461  mathnet  crossref  elib
    14. A. A. Kozlov, “Kriterii ravnomernoi globalnoi dostizhimosti lineinykh sistem”, Izv. IMI UdGU, 52 (2018), 47–58  mathnet  crossref  elib
  • Number of views:
    This page:87
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019